# SDR SWIA202164491

- Difficulty date: December 8, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME AT FS517.00 BETWEEN STGR 25L Â€“ 24L. MARKED.   (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED NEW FRAME SECTOR P/N SH670-33261-7 AT FS517.00 BETWEEN STGR 22L Â€“ 26L REF CRJ700SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-20-001-001-A01 AND DWG SH670-33200 REV G.  COMPLIED WITH ST 51-900-1002-SKY. LEAK CHECKS GOOD.
